American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35D05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Isroil A. Ikromov and Detlef Müller. On adapted coordinate systems. Trans. Amer. Math. Soc. 363 (2011) 2821-2848. MR 2775788.
Abstract, references, and article information   
View Article: PDF

[2] Mohammud Foondun, Davar Khoshnevisan and Eulalia Nualart. A local-time correspondence for stochastic partial differential equations. Trans. Amer. Math. Soc. 363 (2011) 2481-2515. MR 2763724.
Abstract, references, and article information   
View Article: PDF

[3] Manel Sanchón and José Miguel Urbano. Entropy solutions for the $p(x)$-Laplace equation. Trans. Amer. Math. Soc. 361 (2009) 6387-6405. MR 2538597.
Abstract, references, and article information   
View Article: PDF

[4] Nathaël Alibaud and Cyril Imbert. Fractional semi-linear parabolic equations with unbounded data. Trans. Amer. Math. Soc. 361 (2009) 2527-2566. MR 2471928.
Abstract, references, and article information   
View Article: PDF

[5] Benoît Perthame and Anne-Laure Dalibard. Existence of solutions of the hyperbolic Keller-Segel model. Trans. Amer. Math. Soc. 361 (2009) 2319-2335. MR 2471920.
Abstract, references, and article information
View Article: PDF

[6] Detlef Müller and Marco M. Peloso. Non-solvability for a class of left-invariant second-order differential operators on the Heisenberg group. Trans. Amer. Math. Soc. 355 (2003) 2047-2064. MR 1953537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Todor Todorov. An existence result for linear partial differential equations with $C^\infty$ coefficients in an algebra of generalized functions. Trans. Amer. Math. Soc. 348 (1996) 673-689. MR 1316863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Gustaf Gripenberg. Weak solutions of hyperbolic-parabolic Volterra equations . Trans. Amer. Math. Soc. 343 (1994) 675-694. MR 1216335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Luis Escauriaza and Jin Keun Seo. Regularity properties of solutions to transmission problems . Trans. Amer. Math. Soc. 338 (1993) 405-430. MR 1149120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation . Trans. Amer. Math. Soc. 336 (1993) 711-725. MR 1085939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Björn E. J. Dahlberg and Carlos E. Kenig. Weak solutions of the porous medium equation in a cylinder . Trans. Amer. Math. Soc. 336 (1993) 701-709. MR 1085940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Elemer E. Rosinger. Characterization for the solvability of nonlinear partial differential equations . Trans. Amer. Math. Soc. 330 (1992) 203-225. MR 1028764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert G. Root. Boundary value problems for degenerate elliptic-parabolic equations of the fourth order . Trans. Amer. Math. Soc. 324 (1991) 109-134. MR 986699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Calixto P. Calderón. Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$ . Trans. Amer. Math. Soc. 318 (1990) 179-200. MR 968416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Calixto P. Calderón. Addendum to the paper: ``Existence of weak solutions for the Navier-Stokes equations with initial data in $L\sp p$'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 318} (1990), no.\ 1, 179--200; MR0968416 (90k:35199)] . Trans. Amer. Math. Soc. 318 (1990) 201-207. MR 1018571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Gabriele Anzellotti. The Euler equation for functionals with linear growth . Trans. Amer. Math. Soc. 290 (1985) 483-501. MR 792808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1